Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The limit of vanishing viscosity for the incompressible 3D Navier-Stokes equations with helical symmetry

Full text
Jiu, Quansen [1] ; Lopes Filho, Milton C. [2] ; Niu, Dongjuan [1] ; Nussenzveig Lopes, Helena J. [2]
Total Authors: 4
[1] Capital Normal Univ, Sch Math Sci, Beijing 100048 - Peoples R China
[2] Univ Fed Rio de Janeiro, Inst Matemat, Caixa Postal 68530, BR-21941909 Rio De Janeiro, RJ - Brazil
Total Affiliations: 2
Document type: Journal article
Source: PHYSICA D-NONLINEAR PHENOMENA; v. 376, n. SI, p. 238-246, AUG 1 2018.
Web of Science Citations: 1

In this paper, we are concerned with the vanishing viscosity problem for the three-dimensional Navier-Stokes equations with helical symmetry, in the whole space. We choose viscosity-dependent initial u(0)(v) with helical swirl, an analogue of the swirl component of axisymmetric flow, of magnitude O(v) in the L-2 norm; we assume u(0)(v) -> u(0) in H-1. The new ingredient in our analysis is a decomposition of helical vector fields, through which we obtain the required estimates. (C) 2018 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 08/09473-0 - Boundary layers in incompressible flows
Grantee:Dongjuan Niu
Support type: Scholarships in Brazil - Post-Doctorate